# SDR UPS802410

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: J-Beam
- Condition: Cracked
- Location: Aft Pres Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B CHECK, MAINTENANCE REPORTED NR 3 AND NR 4 J-BEAM AT AFT PRESSURE BULKHEAD CRACKED.  INSTALLED REPAIR PER UPS EO DC8-5310-6715A.
